American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] S. O. Ivanov. The stable Calabi--Yau dimension of the preprojective algebra of type ${\mathbf L}_n$. St. Petersburg Math. J. 24 (2013) 475-484.
Abstract, references, and article information   
View Article: PDF

[2] H. G. Grundman and L. E. Lippincott. Computing the arithmetic genus of Hilbert modular fourfolds. Math. Comp. 75 (2006) 1553-1560. MR 2219045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. Campana, T. Peternell and Qi Zhang. On the Albanese maps of compact Kähler manifolds. Proc. Amer. Math. Soc. 131 (2003) 549-553. MR 1933346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hiromichi Takagi. Classification of extremal contractions from smooth fourfolds of (3,1)-type. Proc. Amer. Math. Soc. 127 (1999) 315-321. MR 1637436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mauro C. Beltrametti, Michael Schneider and Andrew J. Sommese. Some special properties of the adjunction theory for $3$-folds in ${\bf P}^5$. Memoirs of the AMS 116 (1995) MR 1257080.
Book volume table of contents   

[6] Jarosław A. Wiśniewski. Ruled Fano $4$-folds of index $2$ . Proc. Amer. Math. Soc. 105 (1989) 55-61. MR 929433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shigefumi Mori, David R. Morrison and Ian Morrison. On four-dimensional terminal quotient singularities . Math. Comp. 51 (1988) 769-786. MR 958643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David R. Morrison and Glenn Stevens. Terminal quotient singularities in dimensions three and four . Proc. Amer. Math. Soc. 90 (1984) 15-20. MR 722406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia